MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a tissue swelling near aorta was noted.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.The physician was experiencing difficulty with transesophageal echocardiogram (tee) images due to patient's anatomy.During the transseptal part of the procedure, the watchman sheath and versacross connect was visualized tenting the septum in a medial position in the short axis view on tee.Decent amount of tenting on tee was seen.Echo physician confirmed the area looked better.The physician felt that it was safe to cross in this position and had the circulating nurse press the radio frequency (rf) button on the bmc rf generator.The physician was able to advance the wire without any resistance however the imaging physician was unable to visualize the wire in the left atrium.The physician decided to pull the wire back into the right atrium/inferior vena cava (ivc).It was observed a swollen part of tissue that was believed to not be there prior to transseptal.It was decided to abort the watchman procedure and to reverse the heparin that was given.The physician monitored the area for ten to fifteen minutes and did not notice any other changes to the area.The imaging physician confirmed that there was no pericardial effusion at any point during the procedure.There were no medical or surgical interventions needed.The patient was admit overnight and to do a follow up tee the following day.They could visualize the wire, but overall, the patient anatomy was very difficult to image.No other interventions required.Hemodynamics were stable the entire time.Patient was later discharged.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22913821
Report Number2124215-2025-60638
Device Sequence Number9055127
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient RaceWhite